# SDR REXA2022100400832

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: CC670334671
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET P/N CC670-33467-1 AT FS280.00, LBL 11.0 IS CRACKED.  REMOVED CRACKED GUSSET PART# CC670-33467-1 IAW CRJ 700 SRM 51-42-06-001-001-A01.  INSTALLED NEW GUSSET PART# CC670-33467-1 IAW CRJ 700 SRM 51-42-06-001-001-A01.
